General shallow water equations (GSWEs)
MetadataShow full item record
Pokrajac , D 2023 , ' General shallow water equations (GSWEs) ' , Journal of Hydraulic Research , vol. 61 , no. 3 , pp. 303-321 . https://doi.org/10.1080/00221686.2023.2224756
© 2023 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way. The terms on which this article has been published allow the posting of the Accepted Manuscript in a repository by the author(s) or with their consent.